# SDR AALA202105069019

- Difficulty date: April 25, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 73,647 hours, 28,986 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311107720290
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK LEFT CENTER WINDOW POST CONTINUITY FITTING CRACKED AT FR2 AND Y20. REPLACED CONTINUITY FITTING PER EO 5319Y017 AND REPAIR DRAWINGS R53112919 AND R53112958.
